| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm tmicl13.2, -12.00/1.5/110 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od) on (b)(6) 2021.The lens was replaced with a for a shorter length lens due to excessive vault on (b)(6) 2021.This resolved the problem.Cause of the event is reported as unknown.